# SDR DL72S000592

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- Aircraft time: 68,944 hours, 53,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Component: Pack, 900835A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER FOUND LEFT FORWARD EXTR OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, CHECKS GOOD PER MM.
